MathSciNet Relay Station
MathSciNet bibliographic data
MR777376 58D15 (53C22 55P62 58E10)
Vigué-Poirrier, Micheline Homotopie rationnelle et croissance du nombre de géodésiques fermées. (French) [Rational homotopy and growth of the number of closed geodesics] Ann. Sci. École Norm. Sup. (4) 17 (1984), no. 3, 413–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement